# SDR CALA2023032700890

- Difficulty date: March 27, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 102,878 hours, 13,736 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 25241190002
- Condition: Unknown
- Location: L Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ELEC GEN DRIVE L EICAS ADVISORY LEFT IDG FAULT (LOW INTERNAL OIL PRESSURE). REPLACED BOTH L&R GCU PER AMM 24-22-02-000-801. GCU POST INSTLATION TESTED. FOUND OK. RAN BOTH ENG. GEN OPS NORMAL. PARTS USED: 1211678,QTY :1 27-2421-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1011963 SN OFF 1255 TT # 1211678 SN OFF 0123REPLACED LH IDG. RAN ENG. OPS CHKD OK. PARTS USED: 25-2411-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1045547 SN OFF 0209
